# SDR 2006UALA00547

- Difficulty date: March 21, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N930UA
- Make and model: Boeing 737522
- Aircraft serial: 26655
- Aircraft time: 37,538 hours, 27,511 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB RIGHT AFT FUSE ATTACH FITTING OUTBOARD CLEVIS AFT LUG HAS CORROSION IN BORE & ON FWD & AFT FACES.  VERTICAL STAB RIGHT AFT FUSE ATTACH FITTING OUTBOARD CLEVIS AFT LUG WAS REPAIRED PER AAR EA I060130.  CORROSION WAS REMOVED AND NEW BUSHINGS FABRICATED AND INSTALLED.
